# SDR SIMA201034703

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 20,822 hours, 19,071 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4680 THE CREW REPORTED THAT DURING ALL PHASES OF FLIGHT NOTICED AN OIL ODOR IN THE CABIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT PER ETN: EM-72-034R4 AND FIM 21-20-00-810-801-A AND COULD NOT DUPLICATE THE ODOR.  NO DEFECTS NOTED AT THIS TIME.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
